Wave propagation in a simplified modelled poroelastic continuum: Fundamental solutions and a time domain boundary element formulation

Martin Schanz, Vera Struckmeier

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1816-1839
JournalInternational journal for numerical methods in engineering
Volume64
Issue number13
DOIs
Publication statusPublished - 2005

Cite this

Wave propagation in a simplified modelled poroelastic continuum: Fundamental solutions and a time domain boundary element formulation. / Schanz, Martin; Struckmeier, Vera.

In: International journal for numerical methods in engineering, Vol. 64, No. 13, 2005, p. 1816-1839.

Research output: Contribution to journalArticleResearchpeer-review

@article{4a261c3630ee427dad51d133766ba02b,
title = "Wave propagation in a simplified modelled poroelastic continuum: Fundamental solutions and a time domain boundary element formulation",
author = "Martin Schanz and Vera Struckmeier",
year = "2005",
doi = "10.1002/nme.1429",
language = "English",
volume = "64",
pages = "1816--1839",
journal = "International journal for numerical methods in engineering",
issn = "0029-5981",
publisher = "John Wiley and Sons Ltd",
number = "13",

}

TY - JOUR

T1 - Wave propagation in a simplified modelled poroelastic continuum: Fundamental solutions and a time domain boundary element formulation

AU - Schanz, Martin

AU - Struckmeier, Vera

PY - 2005

Y1 - 2005

U2 - 10.1002/nme.1429

DO - 10.1002/nme.1429

M3 - Article

VL - 64

SP - 1816

EP - 1839

JO - International journal for numerical methods in engineering

JF - International journal for numerical methods in engineering

SN - 0029-5981

IS - 13

ER -